Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What is the sensation near my thighs? Should I worry?

I have sensitive on the inner left thigh...about the size of a grapefruit and approximately 4 down from my panty line. I cannot feel any lumps/bumps or see any bruising. If I push in the area, it is NOT a uncomfortable as lightly running my fingers across the skin. This sensation just started last week and I m getting concerned...I have no medical insurance.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Ms, I have just a simple question to know about your symptom.
Do you have any extra sensation over there when you cough?
If yes there may be a chance of FEMORAL HERNIA( coming out of internal structure through the dependent part). Femoral Ring (Site you mentioned) is one of the site of hernia.
However you should go to a surgeon for an early assessment that will comfort you a lot.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor